# SDR ASAA2014062808372

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 5,139 hours, 1,611 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407875
- Condition: Failed
- Location: Ee Bay
- Part time: 5,139 hours, 1,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT AND FWD TEMP CONTROL UNRESPONSIVE IN AUTO OR MANUAL.  AFT WORKED NORMAL.  CYCLING TRIM AIR RESTORED NORMAL CONTROL TO COCKPIT AND FWD.  HAPPENED 3 HOURS INTO FLIGHT AND AGAIN 4 HOURS.  ACFT GROUNDED. ON FOLLOWING FLIGHT, PILOT REPORTED AT LIFT OFF FROM FLIGHT DECK AIRFLOW FROM BALL VENTS OVER HEAD VENTS ECT.  REDUCED BY 90 PERCENT NOTICEABLE BY SOUND FEEL FLOW FROM LOWER PANEL VENTS AND TEMP IN FLIGHT DECK.  ACFT PRESSURIZED NORMALLY AND ALL INDICATIONS NORMAL.  AIR FLOW RESTORED AS ACFT CLIMBED SO AS TO BE NORMAL AT CRUISE.  PERFORMED BITE CK OF BOTH ZONE TEMP CONTROLLER, NO FAULTS.  PREVIOUS HISTORY, IAW FIM 21-61, TASK 861. ACCOMPLISHED OF CONTROL CABIN ZONE TEMP SENSOR FILTER PREVIOUSLY ACCOMPLISHED.  CURRENT DEFECT TRIM AIR SWITCH OPERATION AND RESULT INDICATED BAD TRIM AIR MODULATION VALVE V143.  DISCOVERED AFT ZONE NOT CONTROLLABLE.  R & R NR 2 ZONE TEMP CONTROLLER IAW AMM 21-61-20, OPS CHECKED GOOD.  R & R TRIM AIR MOD VALVE, NO HELP IAW AMM 21-61-21.  OPS CHECK NORMAL.
